# SDR UALA2013031301503

- Difficulty date: March 12, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 67,480 hours, 24,728 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 4R DOOR SLIDE LIGHT ILLUMINATED WITH SLIDE DISARMED, GIRT BAR STICKING.  CLEANED LUBED AND AND CYCLED SEVERAL TIMES.  OPS CHECKED NORMAL.
